# SDR UPS08853883

- Difficulty date: October 13, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,964 hours, 26,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY ESQ NUMBER 702-F1-61 DOES NOT MEET SRM REQUIREMENTS FS 1469.  REPAIRED AS PER 53-02-01 FIG 7 AND TR 53-203 FIG 7 SHEET 24.
